Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
179 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes mild headaches with heart resting rate at 112?

Hello,

I've Been getting mild headaches often and a fast resting heart rate of about 112. Sometimes while I am laying down I feel out of breath and have to catch it. I also been experiencing slight dizziness, bad facial acne, sharp abdominal pain ( it comes and goes) and have itchy red raised bumps on arms, legs, back, and buttocks. My blood pressure and temp is in normal range but have a lot of concerns with all these signs and symptoms. what could it possibly be?
Tue, 20 Jun 2017
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Cardiologist 's  Response
Hello!

Welcome on HCM!

I passed carefully through your question and would explain that your symptoms could be related to chronic inflammation or a chronic infection. An allergic reaction can not be excluded either, considering the red raised bumps on the arms, legs and back.

For this reason, I would recommend consulting with your attending physician for a careful physical exam and some tests to investigate for the possible underlying causes:

- a resting ECG
- a chest X ray study and pulmonary function tests
- complete blood count
- PCR, ESR for inflammation
- kidney and liver function tests
- blood electrolytes
- an abdominal ultrasound
- a stool bacterial culture
- a urine analysis.

Further tests may be needed if the above tests are suggestive for a chronic infection.

Consulting with a dermatologist may be needed to investigate for the nature of the red bumps.

You should discuss with your doctor on the above issues.

Kind regards,

Dr. Iliri
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My husband usually has a heart rate in the eighties. Tonight it has been 107 and it came down to 101. Blood pressure 98/61 which is normal for him....

Recent questions on  Acne vulgaris

doctor1 MD

To treat my acne, late last year I applied Tretinoin cream to my face. Soon after applying the cream I went outside and exposed my face to the...

doctor1 MD

My daughter had a miscarriage she is 23. For approx 6 months after this she has had a terrible acne type rash on her face and now just spread to...

doctor1 MD

Hellos, I ve had acne for a while and gone through numerous antibiotics, for the last 6 months I ve had a purple lump on my cheek which feels soft...

doctor1 MD

Hello, I ve been taking doxycycline for acne for about four months. My period which is normally regular, has been late since I started taking the...

doctor1 MD

acne prone skin but very mild.

doctor1 MD

my face has been this way for the past 3 months what is wrong with my face can someone please help me

doctor1 MD

Hello sir; I had a kidney stone pain around 5 weeks ago so i got a pain killer injection the concern i have is that i am confused whether the staff...